MathSciNet Relay Station
MathSciNet bibliographic data
MR1247995 (94i:53039) 53C21 (35J65 58G30)
Guan, Bo; Spruck, Joel Boundary-value problems on $S\sp n$ for surfaces of constant Gauss curvature. Ann. of Math. (2) 138 (1993), no. 3, 601–624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement